# SDR REXA2022080901809

- Difficulty date: August 2, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR20R IS CORRODED BETWEEN FS364 AND FS394.	REPAIRED STGR 20R FROM F.S.364 TO F.S.394 IAW ENDEAVOR AIR EA CRJ953-14150 DATED 7-28-2022.
